Alert archive / New Mexico / Flash Flood Warnings in 2023

Flash Flood Warning 113, NWS Albuquerque, NM

August 28, 2023San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 28, 2023, 2:30 PM MDT for San Miguel County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2023, 2:30 PM MDT (20:30 UTC)
Expired
Aug 28, 2023, 5:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 147 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1869 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

252 
WGUS55 KABQ 282030
FFWABQ
NMC047-282330-
/O.NEW.KABQ.FF.W.0113.230828T2030Z-230828T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
230 PM MDT Mon Aug 28 2023

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Hermits Peak and Calf Canyon Burn Scar in...
  Northwestern San Miguel County in northeastern New Mexico...

* Until 530 PM MDT.

* At 230 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Hermits Peak and Calf Canyon Burn Scar. 
  Between 0.25 and 0.75 inches of rain have fallen. Additional 
  rainfall amounts of 0.25 to 0.75 inches are possible in the warned 
  area. Flash flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact the Tecolote Creek 
and Gallinas River drainage areas. The debris flow can consist of 
rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Hermits
           Peak and Calf Canyon Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Hermits Peak and Calf Canyon Burn Scar.

* Some locations that will experience flash flooding include...
  El Porvenir, Montezuma, Tierra Monte, Sapello, Gallinas, Rociada, 
  Mineral Hill, Manuelitas and San Geronimo.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 9.
	State Road 518 between Mile Markers 10 and 16.
	State Road 283 between Mile Markers 7 and 12...and
	near Mile Marker 14.
	State Road 276 between Mile Markers 0 and 5.
	State Road 266 between Mile Markers 0 and 6.
	State Road 65 between Mile Markers 1 and 14.
	State Road 105 between Mile Markers 0 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak Calf 
Canyon fire burn area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows 
can also be anticipated across roads. Roads and driveways may be 
washed away in places. If you encounter flood waters, climb to 
safety.

&&

LAT...LON 3563 10525 3561 10524 3556 10539 3553 10545
      3554 10551 3570 10553 3572 10556 3578 10557
      3587 10558 3587 10535 3583 10522 3583 10520
      3579 10518 3575 10520 3573 10525 3568 10524

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

12
1 follow-up statement
091 
WGUS75 KABQ 282210
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
410 PM MDT Mon Aug 28 2023

NMC047-282330-
/O.CON.KABQ.FF.W.0113.000000T0000Z-230828T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
410 PM MDT Mon Aug 28 2023

...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN 
SCAR REMAINS IN EFFECT UNTIL 530 PM MDT THIS AFTERNOON FOR 
NORTHWESTERN SAN MIGUEL COUNTY...

At 410 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the Hermits Peak and Calf Canyon Burn Scar. Between 1 and 
1.5 inches of rain have fallen. Additional rainfall amounts of 0.5 
to 1 inch are possible in the warned area. Flash flooding is ongoing 
or expected to begin shortly.

Excessive rainfall over the burn scar will impact the Tecolote Creek 
and Gallinas River drainage areas. The debris flow can consist of 
rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Hermits Peak and Calf
         Canyon Burn Scar.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of areas in and around
         the Hermits Peak and Calf Canyon Burn Scar.

Some locations that will experience flash flooding include...
  El Porvenir, Montezuma, Tierra Monte, Sapello, Gallinas, Rociada, 
  Mineral Hill, Manuelitas and San Geronimo.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 9.
	State Road 518 between Mile Markers 10 and 16.
	State Road 283 between Mile Markers 7 and 12...and
	near Mile Marker 14.
	State Road 276 between Mile Markers 0 and 5.
	State Road 266 between Mile Markers 0 and 6.
	State Road 65 between Mile Markers 1 and 14.
	State Road 105 between Mile Markers 0 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak Calf 
Canyon fire burn area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows 
can also be anticipated across roads. Roads and driveways may be 
washed away in places. If you encounter flood waters, climb to 
safety.

&&

LAT...LON 3563 10525 3561 10524 3556 10539 3553 10545
      3554 10551 3570 10553 3572 10556 3578 10557
      3587 10558 3587 10535 3583 10522 3583 10520
      3579 10518 3575 10520 3573 10525 3568 10524

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 11:16 AM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 28, 11:16 AM MDT, 3 hours 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1116 AM MDT Mon Aug 28 2023

...New AVIATION...

.SYNOPSIS...
Issued at 245 AM MDT Mon Aug 28 2023

Today will see one more active day of storms developing
along the central mountain chain, threatening flash flooding over
the HPCC and McBride burn scars. Storms will track S/SE over the
eastern plains of NM bringing an east canyon wind into Santa Fe
and Albuquerque this evening. Afternoon storm coverage trends down
Tuesday and beyond as temperatures trend hotter. This stays true
for central and eastern areas Friday and this weekend while a
plume of monsoon moisture brings increased storm coverage and
cooler temperatures to areas along the AZ border.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 245 AM MDT Mon Aug 28 2023

A 594dm H5 ridge centered west of NM is steering storms across
eastern NM toward the south early this morning. This activity has
helped force a moist surface boundary west toward the central mt
chain and RGV overnight. The 00Z RAOB at KABQ showed a subsidence
inversion once again near 500mb with very dry air extending to the
top of the troposphere. This put a tight lid on convection Sunday
and models significantly over forecast coverage for central NM.
The guidance also handled timing and placement of storms over
eastern NM rather poorly. Forecast confidence today has decreased
as a result. A shortwave on the nose of a 50 kt jet approaching
western CO today is expected to fire up storms over the northern
mts. This activity may organize into a larger convective cluster
over eastern NM while moving southeast into moist, low level
inflow. Latest CAMs struggle to agree on the timing and location
of the heavier rainfall over the eastern plains tonight. Either
way, much needed precip is possible for a large swath of eastern
NM. The cold pool in the wake of this activity is also likely to
force a boundary west to the central mt chain with moderate gap
winds in the RGV overnight. If storms are more organized farther
west to the central mt chain then gap winds may become strong for
a few hours at KABQ. A couple CAMs also show additional shower and
storms along this boundary within central mt overnight. There is
even potential for areas of rain, low clouds, and even some fog to
impact the east slopes of the central mt chain for a few hours
late tonight. Forecast confidence Tuesday is even lower. The more
recent PoPs have trended higher given a moist low level airmass
will remain in place with easterly flow across the eastern plains.
However, the drier more stable airmass with the upper ridge will
be drifting east and widespread clouds lingering over eastern NM
Tuesday may lead to a very slow start to any storms.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 245 AM MDT Mon Aug 28 2023

Tuesday night begins the long term period with the
monsoon high still centered west of NM. Evening convection looks to
quickly taper off with remnant low-level moisture lingering.
Wednesday sees the 594dm H5 high begin to slide east into western
NM. The proximity of the upper high and drier mid to upper level air
with act to suppress convection, keeping storm coverage isolated to
scattered over the high terrain. Storm motions will be slow and
erratic with lifespans of individual storm cells being relatively
short. Meanwhile, high temperatures will mostly be in the 90s for
most valley locations with 70s and 80s in the mountains.

The upper high will be centered mostly over NM by Thursday with
PWATs continuing to trend lower to the 0.70" to 0.80" range, below
normal. Afternoon convection will be hard to come by given the
proximity of the upper high, but isolated to scattered storms will
be possible over the higher terrain close to the AZ border. This
will be due to a plume of monsoon moisture reaching into AZ,
skirting the western edge of the forecast area. Daytime highs across
western NM will trend a few degrees cooler from Wednesday, and
several degrees warmer for central and eastern lower elevations as a
result. The upper high slides further east over the southern Great
Plains by Friday into next weekend while the plume of monsoon
moisture continues to be pulled into AZ and far western NM. This
will keep dry and hot conditions for areas along and east of the Rio
Grande Valley, and slightly cooler and wetter (relatively speaking)
closer to the AZ border.

&&

.AVIATION...
(18Z TAFS)
Issued at 1115 AM MDT Mon Aug 28 2023

Lingering MVFR cigs over portions of ern NM at 17Z to continue
improving while convection begins to develop over the northern,
central and southwestern high terrain. Showers and tstms to become
more widespread aft 21Z with the stronger tstms producing gusty
variable winds to around 40kt and brief MVFR cigs obscuring
terrain. Forecast models indicate a cluster of storms moving off
the Sangre de Cristo mts by 23Z producing outflow winds and
eventually a gusty east wind into KSAF and KABQ. Tstms to wane aft
29/03Z but showers persisting over central and ern NM with lcl
MVFR cigs returning along the central mt chain.

&&

.FIRE WEATHER...
Issued at 245 AM MDT Mon Aug 28 2023

No critical fire weather concerns are forecast for the next 7 days.
Deep moisture currently in place over the eastern half of NM will
allow storms with locally heavy rainfall to impact areas along and
east of the central mt chain today and tonight. A few more storms
are expected Tuesday before a drying and warming trend takes hold of
central and eastern NM thru the end of the week. The focus may shift
into far western NM Wednesday thru Friday but overall coverage is
still expected to be limited. Temps will trend above normal thru the
end of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  93  61  92  63 /   0   0   0   0
Dulce...........................  86  51  85  51 /  20  10  10   5
Cuba............................  85  55  82  56 /  20  20  10   5
Gallup..........................  89  53  89  58 /   5   0   5   5
El Morro........................  84  53  82  54 /   5   5  10   5
Grants..........................  89  53  86  55 /  10   5  10   5
Quemado.........................  85  55  85  57 /  20  10  20  10
Magdalena.......................  84  60  81  58 /  30  30  20  20
Datil...........................  82  55  80  55 /  20  20  20  20
Reserve.........................  87  57  89  58 /  30  10  20  20
Glenwood........................  91  63  90  64 /  40  20  30  20
Chama...........................  78  48  77  48 /  50  30  20  10
Los Alamos......................  81  59  78  57 /  60  40  40  10
Pecos...........................  78  56  75  53 /  70  60  50  20
Cerro/Questa....................  77  48  76  45 /  70  40  30  10
Red River.......................  70  43  70  43 /  70  50  40  10
Angel Fire......................  72  39  70  42 /  70  50  50  10
Taos............................  82  49  80  50 /  60  40  20  10
Mora............................  73  51  71  48 /  70  60  50  20
Espanola........................  87  59  86  58 /  40  40  20  10
Santa Fe........................  81  58  79  56 /  50  50  30  10
Santa Fe Airport................  85  57  82  56 /  40  40  20   5
Albuquerque Foothills...........  88  64  85  62 /  30  30  20  10
Albuquerque Heights.............  90  66  87  64 /  20  30  10   5
Albuquerque Valley..............  92  65  89  64 /  20  30  10   5
Albuquerque West Mesa...........  90  65  87  64 /  20  30  10   5
Belen...........................  92  65  89  63 /  20  20  10   5
Bernalillo......................  91  64  88  62 /  30  30  10   5
Bosque Farms....................  91  62  88  63 /  20  30  10  10
Corrales........................  91  65  88  63 /  30  30  10   5
Los Lunas.......................  91  62  88  64 /  20  30  10   5
Placitas........................  88  63  85  60 /  30  40  20   5
Rio Rancho......................  89  65  86  63 /  30  30  10   5
Socorro.........................  92  65  88  64 /  20  20  10  10
Sandia Park/Cedar Crest.........  81  58  78  57 /  50  40  30  10
Tijeras.........................  86  60  83  58 /  50  40  20  10
Edgewood........................  84  56  80  55 /  60  50  30  10
Moriarty/Estancia...............  84  51  81  54 /  70  50  30  10
Clines Corners..................  79  53  76  54 /  80  50  40  20
Mountainair.....................  83  57  81  55 /  50  40  20  10
Gran Quivira....................  83  58  80  56 /  60  40  30  20
Carrizozo.......................  85  63  82  61 /  60  50  30  20
Ruidoso.........................  76  55  74  55 /  70  60  40  30
Capulin.........................  75  54  74  52 /  70  60  20   5
Raton...........................  78  52  78  51 /  70  60  30  10
Springer........................  81  55  79  52 /  70  50  30  10
Las Vegas.......................  77  52  76  52 /  70  60  50  20
Clayton.........................  80  59  80  57 /  70  50  10   5
Roy.............................  79  57  78  56 /  80  60  30  10
Conchas.........................  86  63  85  61 /  80  70  20  10
Santa Rosa......................  85  62  83  60 /  70  70  30  10
Tucumcari.......................  85  60  84  61 /  50  60  20   5
Clovis..........................  84  62  85  61 /  40  50  20  10
Portales........................  85  63  86  62 /  40  40  20  10
Fort Sumner.....................  87  64  85  62 /  40  70  20  10
Roswell.........................  92  69  89  66 /  30  60  30  10
Picacho.........................  84  62  81  60 /  50  60  30  20
Elk.............................  79  58  77  57 /  70  50  40  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for NMZ211-214-215-226.

&&

SHORT TERM...42
LONG TERM....24
AVIATION...99

In the hours before

Special weather statement, Aug 28, 1:05 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
105 PM MDT Mon Aug 28 2023

NMZ215-228-281930-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
105 PM MDT Mon Aug 28 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COLFAX COUNTY
THROUGH 130 PM MDT...

At 105 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ute Park, or 29 miles east of Questa, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cimarron, Ute Park and Philmont Scout Ranch.

This includes Highway 64 between Mile Markers 294 and 314.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3650 10479 3637 10508 3656 10517 3657 10516
      3659 10516 3661 10518 3662 10517 3666 10517
      3673 10502
TIME...MOT...LOC 1905Z 329DEG 14KT 3663 10507

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 28, 1:30 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
130 PM MDT Mon Aug 28 2023

NMZ213-215-282000-
East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristo
Mountains-
130 PM MDT Mon Aug 28 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COLFAX COUNTY
THROUGH 200 PM MDT...

At 130 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cimarron Canyon State Park, or 25 miles northeast of Taos, moving
south at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Angel Fire, Eagle Nest, Cimarron Canyon State Park, Vietnam Veterans
Memorial State Park, Eagle Nest Lake State Park and Ute Park.

This includes the following highways...
 Highway 64 between Mile Markers 274 and 301.
 State Road 434 between Mile Markers 34 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3659 10503 3631 10507 3640 10532 3642 10532
      3641 10534 3641 10535 3664 10524
TIME...MOT...LOC 1930Z 016DEG 16KT 3655 10516

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 6:47 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Aug 27, 8:47 PM MDTSpecial Weather StatementABQCurry, Quay28 min
Aug 27, 9:25 PM MDTSpecial Weather StatementABQCurry, Quay65 min
Aug 27, 10:28 PM MDTSpecial Weather StatementABQQuay62 min
Aug 27, 11:23 PM MDTAreal Flood AdvisoryABQCurry112 min
Aug 28, 3:08 AM MDTFlood WatchABQColfax, Lincoln, Los Alamos, Mora, Rio Arriba, Sandoval and 3 more18 hr
Aug 28, 1:05 PM MDTSpecial Weather StatementABQColfax25 min
Aug 28, 1:23 PM MDTAreal Flood AdvisoryABQColfax3 hr
Aug 28, 1:30 PM MDTSpecial Weather StatementABQTaos30 min
Aug 28, 1:40 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Aug 28, 1:43 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Aug 28, 1:47 PM MDTAreal Flood AdvisoryABQRio Arriba3 hr
Aug 28, 2:00 PM MDTAreal Flood AdvisoryABQColfax, Mora3 hr
Aug 28, 2:38 PM MDTFlash Flood Warning Considerable damage threatABQMora, Taos3 hr
Aug 28, 2:52 PM MDTSpecial Weather StatementABQMora38 min
Aug 28, 3:21 PM MDTSpecial Weather StatementABQMora24 min
Aug 28, 3:31 PM MDTSpecial Weather StatementABQColfax29 min
Aug 28, 3:34 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 28, 3:36 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 28, 3:45 PM MDTFlash Flood Warning Considerable damage threatABQLincoln5 hr
Aug 28, 3:56 PM MDTFlash Flood WarningABQLincoln3 hr
Aug 28, 4:06 PM MDTSpecial Weather StatementABQSandoval24 min
Aug 28, 4:17 PM MDTSpecial Weather StatementABQSan Miguel28 min
Aug 28, 4:17 PM MDTSpecial Weather StatementABQSanta Fe28 min
Aug 28, 4:26 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance49 min
Aug 28, 4:40 PM MDTSpecial Weather StatementABQSandoval35 min
Aug 28, 4:41 PM MDTSpecial Weather StatementABQSanta Fe34 min
Aug 28, 4:55 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Aug 28, 4:58 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval3 hr
Aug 28, 5:06 PM MDTAreal Flood AdvisoryABQSan Miguel, Torrance3 hr
Aug 28, 5:12 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe3 hr
Aug 28, 5:20 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance40 min
Aug 28, 5:58 PM MDTSevere Thunderstorm WarningABQTorrance47 min

Nearby

Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.